Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Cortizone shot in knee HELP
sunshine90806 posted:
Hi Everybody,Been a long time since I have been on,I got a shot in my knee this morning. The pain is so bad in my leg I can hardly stand it,starts in my butt cheek and goes down the leg till about mid-calf:( I got an ijection 3 months ago in the same knee. It did NOT hurt like this am wondering if anybody has an answer for me?? I take strong narcotics for my back after 8 Back surgeries. That is not touching the pain!!! Thank you in advance for any insight you can give me. My old name on here was sunshine!!
davedsel responded:

My understanding is that it is normal to have so much pain on the day of the injection, and even a few days afterwards. It is also normal to react to injections differently each time. If it is that bad you may want to consider calling the doctor who did this procedure asap.

I am presuming you had a shot in your knee because you have osteoarthritis. You may also want to post this on the WebMD Osteoarthritis Community here:

I pray you find pain relief soon.
Click on my username or avatar picture to read my story.


sunshine90806 replied to davedsel's response:
Thank you so much Dave,I will try that:)

Helpful Tips

Yoga for Back Pain
My lower back has been causing me issues for a while but starting yoga 1-2 a week has helped quite a bit. More
Was this Helpful?
2 of 12 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center